November  2011, 30(4): 1145-1159. doi: 10.3934/dcds.2011.30.1145

Towards the Chern-Simons-Higgs equation with finite energy

1. 

Department of Mathematics, Chung-Ang University, Seoul 156-756, South Korea

Received  October 2009 Revised  January 2011 Published  May 2011

Under the Coulomb gauge condition Chern-Simons-Higgs equations are formulated in the hyperbolic system coupled with elliptic equations. We consider a solution of Chern-Simons-Higgs equations with finite energy and show how to obtain $H^1$ solution with one exceptional term $\phi\partial_t A_0$ from which the model equations (63) are proposed.
Citation: Hyungjin Huh. Towards the Chern-Simons-Higgs equation with finite energy. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1145-1159. doi: 10.3934/dcds.2011.30.1145
References:
[1]

M. Beals, Self-spreading and strength of singularities for solutions to semilinear wave equations,, Ann. of Math., 118 (1983), 187.  doi: 10.2307/2006959.  Google Scholar

[2]

N. Bournaveas, Low regularity solutions of the Dirac-Klein-Gordon equations in two space dimensions,, Comm. Partial Differential Equations, 26 (2001), 1345.   Google Scholar

[3]

H. Brezis and J. M. Coron, Multiple solutions of H-systems and Rellich's conjecture,, Comm. Pure Appl. Math., 37 (1984), 149.  doi: 10.1002/cpa.3160370202.  Google Scholar

[4]

L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: An existence theorem,, Comm. Math. Phys., 168 (1995), 321.  doi: 10.1007/BF02101552.  Google Scholar

[5]

D. Chae and K. Choe, Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory,, Nonlinearity, 15 (2002), 747.  doi: 10.1088/0951-7715/15/3/314.  Google Scholar

[6]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory,, Comm. Math. Phys., 215 (2000), 119.  doi: 10.1007/s002200000302.  Google Scholar

[7]

D. M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space,, Comm. Math. Phys., 83 (1982), 171.  doi: 10.1007/BF01976040.  Google Scholar

[8]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations,, Ann. Sci. École Norm. Sup., 33 (2000), 211.   Google Scholar

[9]

J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and Scalar fields in the temporal gauge,, Comm. Math. Phys., 82 (1981), 1.  doi: 10.1007/BF01206943.  Google Scholar

[10]

J. Han and N. Kim, Nonself-dual Chern-Simons and Maxwell-Chern-Simons vortices on bounded domains,, J. Funct. Anal., 221 (2005), 167.  doi: 10.1016/j.jfa.2004.09.012.  Google Scholar

[11]

J. Hong, P. Kim and P. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory,, Phys. Rev. Lett., 64 (1990), 2230.  doi: 10.1103/PhysRevLett.64.2230.  Google Scholar

[12]

H. Huh, Low regularity solutions of the Chern-Simons-Higgs equations,, Nonlinearity, 18 (2005), 1.  doi: 10.1088/0951-7715/18/6/009.  Google Scholar

[13]

H. Huh, Local and global solutions of the Chern-Simons-Higgs system,, J. Funct. Anal., 242 (2007), 526.  doi: 10.1016/j.jfa.2006.09.009.  Google Scholar

[14]

R. Jackiw and E. Weinberg, Self-dual Chern-Simons vortices,, Phys. Rev. Lett., 64 (1990), 2234.  doi: 10.1103/PhysRevLett.64.2234.  Google Scholar

[15]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy,, Duke Math. J., 74 (1994), 19.  doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[16]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations,, Commun. Contemp. Math., 4 (2002), 223.  doi: 10.1142/S0219199702000634.  Google Scholar

[17]

S. Klainerman and D. Tataru, On the optimal local regularity for Yang-Mills equations in $\mathbbR$${4+1}$,, J. Amer. Math. Soc., 12 (1999), 93.  doi: 10.1090/S0894-0347-99-00282-9.  Google Scholar

[18]

S. Lee and A. Vargas, Sharp null form estimates for the wave equation,, Amer. J. Math., 130 (2008), 1279.  doi: 10.1353/ajm.0.0024.  Google Scholar

[19]

H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations,, J. Funct. Anal., 130 (1995), 357.  doi: 10.1006/jfan.1995.1075.  Google Scholar

[20]

V. Moncrief, Global existence of Maxwell-Klein-Gordon fields in $(2+1)$ dimensional spacetimes,, J. Math. Phys., 21 (1980), 2291.  doi: 10.1063/1.524669.  Google Scholar

[21]

M. Nolasco, Non-topological N-vortex condensates for the self-dual Chern-Simons theory,, Comm. Pure Appl. Math., 56 (2003), 1752.  doi: 10.1002/cpa.10109.  Google Scholar

[22]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations,", Ph.D. thesis, (1999).   Google Scholar

[23]

S. Selberg, On an estimate for the wave equation and applications to nonlinear problems,, Differential Integral Equations, 15 (2002), 213.   Google Scholar

[24]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in $1+4$ dimensions,, Comm. Partial Differential Equations, 27 (2002), 1183.   Google Scholar

[25]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 12 (1995), 75.   Google Scholar

[26]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions,", Princeton Mathematical Series, 30 (1970).   Google Scholar

[27]

T. Tao, Multilinear weighted convolution of $L$2 functions, and applications to nonlinear dispersive equations,, Amer. J. Math., 123 (2001), 839.  doi: 10.1353/ajm.2001.0035.  Google Scholar

[28]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory,, J. Math. Phys., 37 (1996), 3769.  doi: 10.1063/1.531601.  Google Scholar

[29]

D. Tataru, On the $X^s_\theta$ spaces and unique continuation for semilinear hyperbolic equations,, Comm. Partial Differential Equations, 21 (1996), 841.   Google Scholar

[30]

R. Wang, The existence of Chern-Simons vortices,, Comm. Math. Phys., 137 (1991), 587.  doi: 10.1007/BF02100279.  Google Scholar

[31]

H. Wente, An existence theorem for surfaces of constant mean curvature,, J. Math. Anal. Appl., 26 (1969), 318.  doi: 10.1016/0022-247X(69)90156-5.  Google Scholar

show all references

References:
[1]

M. Beals, Self-spreading and strength of singularities for solutions to semilinear wave equations,, Ann. of Math., 118 (1983), 187.  doi: 10.2307/2006959.  Google Scholar

[2]

N. Bournaveas, Low regularity solutions of the Dirac-Klein-Gordon equations in two space dimensions,, Comm. Partial Differential Equations, 26 (2001), 1345.   Google Scholar

[3]

H. Brezis and J. M. Coron, Multiple solutions of H-systems and Rellich's conjecture,, Comm. Pure Appl. Math., 37 (1984), 149.  doi: 10.1002/cpa.3160370202.  Google Scholar

[4]

L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: An existence theorem,, Comm. Math. Phys., 168 (1995), 321.  doi: 10.1007/BF02101552.  Google Scholar

[5]

D. Chae and K. Choe, Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory,, Nonlinearity, 15 (2002), 747.  doi: 10.1088/0951-7715/15/3/314.  Google Scholar

[6]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory,, Comm. Math. Phys., 215 (2000), 119.  doi: 10.1007/s002200000302.  Google Scholar

[7]

D. M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space,, Comm. Math. Phys., 83 (1982), 171.  doi: 10.1007/BF01976040.  Google Scholar

[8]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations,, Ann. Sci. École Norm. Sup., 33 (2000), 211.   Google Scholar

[9]

J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and Scalar fields in the temporal gauge,, Comm. Math. Phys., 82 (1981), 1.  doi: 10.1007/BF01206943.  Google Scholar

[10]

J. Han and N. Kim, Nonself-dual Chern-Simons and Maxwell-Chern-Simons vortices on bounded domains,, J. Funct. Anal., 221 (2005), 167.  doi: 10.1016/j.jfa.2004.09.012.  Google Scholar

[11]

J. Hong, P. Kim and P. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory,, Phys. Rev. Lett., 64 (1990), 2230.  doi: 10.1103/PhysRevLett.64.2230.  Google Scholar

[12]

H. Huh, Low regularity solutions of the Chern-Simons-Higgs equations,, Nonlinearity, 18 (2005), 1.  doi: 10.1088/0951-7715/18/6/009.  Google Scholar

[13]

H. Huh, Local and global solutions of the Chern-Simons-Higgs system,, J. Funct. Anal., 242 (2007), 526.  doi: 10.1016/j.jfa.2006.09.009.  Google Scholar

[14]

R. Jackiw and E. Weinberg, Self-dual Chern-Simons vortices,, Phys. Rev. Lett., 64 (1990), 2234.  doi: 10.1103/PhysRevLett.64.2234.  Google Scholar

[15]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy,, Duke Math. J., 74 (1994), 19.  doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[16]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations,, Commun. Contemp. Math., 4 (2002), 223.  doi: 10.1142/S0219199702000634.  Google Scholar

[17]

S. Klainerman and D. Tataru, On the optimal local regularity for Yang-Mills equations in $\mathbbR$${4+1}$,, J. Amer. Math. Soc., 12 (1999), 93.  doi: 10.1090/S0894-0347-99-00282-9.  Google Scholar

[18]

S. Lee and A. Vargas, Sharp null form estimates for the wave equation,, Amer. J. Math., 130 (2008), 1279.  doi: 10.1353/ajm.0.0024.  Google Scholar

[19]

H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations,, J. Funct. Anal., 130 (1995), 357.  doi: 10.1006/jfan.1995.1075.  Google Scholar

[20]

V. Moncrief, Global existence of Maxwell-Klein-Gordon fields in $(2+1)$ dimensional spacetimes,, J. Math. Phys., 21 (1980), 2291.  doi: 10.1063/1.524669.  Google Scholar

[21]

M. Nolasco, Non-topological N-vortex condensates for the self-dual Chern-Simons theory,, Comm. Pure Appl. Math., 56 (2003), 1752.  doi: 10.1002/cpa.10109.  Google Scholar

[22]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations,", Ph.D. thesis, (1999).   Google Scholar

[23]

S. Selberg, On an estimate for the wave equation and applications to nonlinear problems,, Differential Integral Equations, 15 (2002), 213.   Google Scholar

[24]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in $1+4$ dimensions,, Comm. Partial Differential Equations, 27 (2002), 1183.   Google Scholar

[25]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 12 (1995), 75.   Google Scholar

[26]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions,", Princeton Mathematical Series, 30 (1970).   Google Scholar

[27]

T. Tao, Multilinear weighted convolution of $L$2 functions, and applications to nonlinear dispersive equations,, Amer. J. Math., 123 (2001), 839.  doi: 10.1353/ajm.2001.0035.  Google Scholar

[28]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory,, J. Math. Phys., 37 (1996), 3769.  doi: 10.1063/1.531601.  Google Scholar

[29]

D. Tataru, On the $X^s_\theta$ spaces and unique continuation for semilinear hyperbolic equations,, Comm. Partial Differential Equations, 21 (1996), 841.   Google Scholar

[30]

R. Wang, The existence of Chern-Simons vortices,, Comm. Math. Phys., 137 (1991), 587.  doi: 10.1007/BF02100279.  Google Scholar

[31]

H. Wente, An existence theorem for surfaces of constant mean curvature,, J. Math. Anal. Appl., 26 (1969), 318.  doi: 10.1016/0022-247X(69)90156-5.  Google Scholar

[1]

Z. Reichstein and B. Youssin. Parusinski's "Key Lemma" via algebraic geometry. Electronic Research Announcements, 1999, 5: 136-145.

[2]

Ronald E. Mickens. Positivity preserving discrete model for the coupled ODE's modeling glycolysis. Conference Publications, 2003, 2003 (Special) : 623-629. doi: 10.3934/proc.2003.2003.623

[3]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[4]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[5]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[6]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[7]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[8]

Jian Yang, Bendong Lou. Traveling wave solutions of competitive models with free boundaries. Discrete & Continuous Dynamical Systems - B, 2014, 19 (3) : 817-826. doi: 10.3934/dcdsb.2014.19.817

[9]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[10]

Valery Y. Glizer. Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020027

[11]

Alina Chertock, Alexander Kurganov, Mária Lukáčová-Medvi${\rm{\check{d}}}$ová, Șeyma Nur Özcan. An asymptotic preserving scheme for kinetic chemotaxis models in two space dimensions. Kinetic & Related Models, 2019, 12 (1) : 195-216. doi: 10.3934/krm.2019009

[12]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[13]

Andrea Cianchi, Adele Ferone. Improving sharp Sobolev type inequalities by optimal remainder gradient norms. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1363-1386. doi: 10.3934/cpaa.2012.11.1363

[14]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[15]

Habib Ammari, Josselin Garnier, Vincent Jugnon. Detection, reconstruction, and characterization algorithms from noisy data in multistatic wave imaging. Discrete & Continuous Dynamical Systems - S, 2015, 8 (3) : 389-417. doi: 10.3934/dcdss.2015.8.389

[16]

Xiaomao Deng, Xiao-Chuan Cai, Jun Zou. A parallel space-time domain decomposition method for unsteady source inversion problems. Inverse Problems & Imaging, 2015, 9 (4) : 1069-1091. doi: 10.3934/ipi.2015.9.1069

[17]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[18]

José Raúl Quintero, Juan Carlos Muñoz Grajales. On the existence and computation of periodic travelling waves for a 2D water wave model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 557-578. doi: 10.3934/cpaa.2018030

[19]

Zhi-Min Chen, Philip A. Wilson. Stability of oscillatory gravity wave trains with energy dissipation and Benjamin-Feir instability. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2329-2341. doi: 10.3934/dcdsb.2012.17.2329

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (37)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]